The large deformation of nonlinearly elastic shells in axisymmetric flows
Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, p. 433-464
@article{AIHPC_1992__9_4_433_0,
     author = {Lanza de Cristoforis, Massimo and Antman, Stuart S.},
     title = {The large deformation of nonlinearly elastic shells in axisymmetric flows},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {9},
     number = {4},
     year = {1992},
     pages = {433-464},
     zbl = {0780.73053},
     mrnumber = {1186685},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1992__9_4_433_0}
}
Lanza de Cristoforis, Massimo; Antman, Stuart S. The large deformation of nonlinearly elastic shells in axisymmetric flows. Annales de l'I.H.P. Analyse non linéaire, Volume 9 (1992) no. 4, pp. 433-464. http://www.numdam.org/item/AIHPC_1992__9_4_433_0/

[1] R.A. Adams, Sobolev Spaces, Academic Press, 1975. | MR 450957 | Zbl 0314.46030

[2] J.C. Alexander and S.S. Antman, Global and Local Behavior of Bifurcating Multidimensional Continua of Solutions for Multiparameter Nonlinear Eigenvalue Problems, Arch. Rational Mech. Anal., Vol. 76, 1981, pp. 339-354. | MR 628173 | Zbl 0479.58005

[3] J.C. Alexander and J.A. Yorke, The Implicit Function Theorem and Global Methods of Cohomology, J. Funct. Anal., Vol. 21, 1976, pp. 330-339. | MR 397772 | Zbl 0321.58006

[4] S.S. Antman, Nonlinear Problems of Geometrically Exact Shell Theories, in Analytic and Computational Models for Shells, A. K. NOOR, T.BELYTSCHKO and J. C. SIMO Eds., Am. Soc. Mech. Eng., 1989, pp. 109-131.

[5] S.S. Antman, Nonlinear Problems of Elasticity, 1993 (to appear). | MR 1323857 | Zbl 0820.73002

[6] M.G. Crandall and P.H. Rabinowitz, Bifurcation from simple eigenvalues, J. Funct. Anal., Vol. 8, 1971, pp. 321-340. | MR 288640 | Zbl 0219.46015

[7] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1977. | MR 473443 | Zbl 0361.35003

[8] N.M. Günter, Potential Theory, Ungar, 1967.

[9] L.V. Kantorovich and G.P. Akilov, Functional Analysis, 2nd. Ed., Pergamon, 1982. | MR 664597 | Zbl 0484.46003

[10] M. Lanza De Cristoforis, Nonlinear Deformations of Structures in Perfect Flows, Univ. of Maryland, Doctoral dissertation, 1987.

[11] M. Lanza De Cristoforis, A Note on Conformal Representation in Sobolev Spaces, Complex Variables, 1992 (to appear). | MR 1284359 | Zbl 0739.30009

[12] M. Lanza De Cristoforis and S.S. Antman, Cavitational Flow Past a Nonlinearly Elastic Panel, Indiana Univ. Math. J., Vol. 39, 1990, pp. 383-412. | MR 1089044 | Zbl 0711.76014

[13] M. Lanza De Cristoforis and S.S. Antman, The Large Deformation of Elastic Tubes in Two-Dimensional Flows, SIAM J. Math. Anal., Vol. 22, 1991, pp. 1193-1221. | MR 1112504 | Zbl 0743.47042

[14] J.-L. Lions and E. Magenes, Problemi ai limiti non omogenei III, Ann. Sc. Norm. Sup. Pisa, Vol. 15, 1962, pp. 40-101. | Numdam | MR 146526

[15] A. Markouschevich, Sur la représentation conforme des domaines à frontières variables, Recueil Math. (= Mat. Sbornik), ser. 2, Vol. 1, 1936, pp. 863-884. | JFM 62.1215.04

[16] J. Necas, Les Méthodes Directes en Théorie des Équations Elliptiques, Masson, 1967. | MR 227584

[17] C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, 1975. | MR 507768 | Zbl 0298.30014

[18] J.B. Serrin, Mathematical Principles of Classical Fluid Mechanics, in Handbuch der Physik, Vol. VIII/1, C. TRUESDELL Ed., Springer-Verlag, 1959, pp. 125-263. | MR 108116

[19] K.-G. Shih and S.S. Antman, Qualitative Properties of Large Buckled States of Spherical Shells, Arch. Rational Mech. Anal., Vol. 93, 1986, pp. 357-384. | MR 829834 | Zbl 0597.73048

[20] S.L. Sobolev, Partial Differential Equations of Mathematical Physics, Pergamon, 1964. | Zbl 0123.06508

[21] G.M. Troianello, Elliptic Differential Equations and Obstacle Problems, Plenum, 1987. | Zbl 0655.35002

[22] S.E. Warschawski, Über das Randverhalten der Abbildungsfunktion bei konformer Abbildung, Math. Z., Vol. 35, 1932, pp. 321-456. | MR 1545302 | Zbl 0004.40401